MAUDE Adverse Event Report: WAVELIGHT GMBH (AGPS) VERION DIGITAL MARKER M; MARKER, OCULAR

WAVELIGHT GMBH (AGPS) VERION DIGITAL MARKER M; MARKER, OCULAR
Model Number X-SPM-03
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Event or Problem Description
A customer reported problems with the digital marker microscope, medical intervention was required: toric repositions in the unknown eye of a patient, during surgery.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
 
Additional Manufacturer Narrative
Additional information provided in h.3., h.6., and h.10.A review of the device history record (dhr) traceable to the reported lot number indicates that the product was processed and released according to the product¿s acceptance criteria.The root causes user - error.The verion supports a maximum tracking range of +-15° and for any reason if the system is pushed to work outside this range (levels of centration, zoom, illumination), this will lead to compromised performance of the verion system.Hence the flopping around of the axis.The manufacturer internal reference number is: (b)(4).

Brand Name
VERION DIGITAL MARKER M
Common Device Name
MARKER, OCULAR
Manufacturer (Section D)
WAVELIGHT GMBH (AGPS)
rheinstrasse 8
teltow 14513
GM  14513
Manufacturer (Section G)
WAVELIGHT GMBH (AGPS)
rheinstrasse 8
teltow 14513
GM   14513
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key15015361
Report Number3010300699-2022-00001
Device Sequence Number19425136
Product Code HLG
UDI-Device Identifier00380659982705
UDI-Public00380659982705
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberX-SPM-03
Device Catalogue Number8065998270
Device Lot NumberASKU
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/29/2022
Supplement Date Received by Manufacturer09/29/2022
Initial Report FDA Received Date07/14/2022
Supplement Report FDA Received Date10/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/10/2014
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown